# SDR MASA200601954

- Difficulty date: July 26, 2006
- Submitted: August 9, 2006
- Operation: Air carrier
- Aircraft: N27185
- Make and model: Cndair CL6002B19
- Aircraft serial: 7185
- Aircraft time: 23,639 hours, 18,236 cycles
- System (JASC): 2210 · Autopilot System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7151 ORD.  YAW DAMP 2 INOP.  MX RESET IAPS.
